- -

On the Chandrasekhar integral equation

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On the Chandrasekhar integral equation

Show full item record

Hernández-Verón, MA.; Martínez Molada, E.; Singh, S. (2021). On the Chandrasekhar integral equation. Computational and Mathematical Methods. 3(6):1-14. https://doi.org/10.1002/cmm4.1150

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/181810

Files in this item

Item Metadata

Title: On the Chandrasekhar integral equation
Author: Hernández-Verón, Miguel A. Martínez Molada, Eulalia Singh, Sukhjit
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] This study is devoted to solve the Chandrasekhar integral equation that it is used for modeling problems in theory of radiative transfer in a plane-parallel atmosphere, and others research areas like the kinetic theory ...[+]
Subjects: Convergence order , Domain of existence of solution , Domain of uniqueness of solution , Integral equation , Newton iterative scheme , Nonlinear equation , Nonseparable kernel
Copyrigths: Reserva de todos los derechos
Source:
Computational and Mathematical Methods. (eissn: 2577-7408 )
DOI: 10.1002/cmm4.1150
Publisher:
John Wiley & Sons
Publisher version: https://doi.org/10.1002/cmm4.1150
Project ID:
info:eu-repo/grantAgreement/AEI/Plan Estatal de Investigación Científica y Técnica y de Innovación 2017-2020/PGC2018-095896-B-C21/ES/DISEÑO, ANALISIS Y ESTABILIDAD DE PROCESOS ITERATIVOS APLICADOS A LAS ECUACIONES INTEGRALES Y MATRICIALES Y A LA COMUNICACION AEROESPACIAL/
info:eu-repo/grantAgreement/AEI/Plan Estatal de Investigación Científica y Técnica y de Innovación 2017-2020/PGC2018-095896-B-C22/ES/DISEÑO, ANALISIS Y ESTABILIDAD DE PROCESOS ITERATIVOS APLICADOS A LAS ECUACIONES INTEGRALES Y MATRICIALES Y A LA COMUNICACION AEROESPACIAL/
Description: This is the peer reviewed version of the following article: Hernández-Verón, MA, Martínez, E, Singh, S. On the Chandrasekhar integral equation. Comp and Math Methods. 2021; 3:e1150, which has been published in final form at https://doi.org/10.1002/cmm4.1150. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.
Thanks:
This research was partially supported by Ministerio de Economía y Competitividad under grant PGC2018-095896-B-C21-C22.
Type: Artículo

recommendations

 

This item appears in the following Collection(s)

Show full item record